Hi, Tramadol can cause dry mouth, it has been known to affect peoples teeth, weakening them and causing 'crumbling' & chipping. So it would make sense that it could also affect your tongue. The best thing i can suggest is to drink plenty of water during the day & suck lozenges...
Hi. I happen to have this problem as well. When I sleep I mouth breathe with supplemental oxygen causing constant drying of the mouth. During the day, same thing. Also, some of my medications can cause dehydration. drink lots of fresh water daily. Soft drinks, coffee, alcohol, etc. actually make you thirsty and needing more water. Second, be sure you are getting enough Vitamin D. Third, take a daily vitamin and three or four folic acid supplements. Your doctor is the best source for these levels you may need.
The tongue and mouth regrows the lining every three days. This needs a lot of support with vitamins to be maintained. Be careful with sugarless candy. Do not take anything with nutrasweet or aspartame. Recent research has shown it not only causes weight gain but damages cells in the body. Many people do not realize they are allergic to it. As I am, I can tell you that aspartame causes severe headaches for me.
Not knowing your condition for the Tramadol or other medications, I find it unlikely to cause mouth sores. Your doctor can figure that out as well.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Feb 2011 • 2 answers
Updated 4 Mar 2014 • 2 answers
My tongue burns all the time. Also my mouth has a deep fissure down the middle of it (glossodynia?)?
Updated 1 Apr 2015 • 1 answer
Updated 31 Aug 2015 • 1 answer
My 11 year old daughter she weight 182 her arm hurts real bad can I give her a tramadol for the pai?
Updated 15 Jul 2017 • 2 answers